# SDR I5PA2022032775705

- Difficulty date: March 27, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 63,793 hours, 33,566 cycles
- Engine: Pwa PW2040
- Engine time: 75,402 hours, 24,954 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 78360018072
- Part serial: 203706633
- Condition: Defective
- Location: Zone 400
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN, R ENG SEC CONT STATUS MESSAGE DISPLAYED ON EICAS. EEC WAS FOUND FAULTY AND REPLACED.
